MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1016
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
An event involving a 8" (20 cm) ext set w/1.2 micron filter, clamp, rotating luer experienced disconnection during patient use.The customer went in to see the patient and the patient's tubing was disconnected from the micron filter for her tpn.The filter was full of blood return and the tube was not connected to the filter anymore.¿ additional event information obtained from ufmw: the patient was a white, female.The report was completed by(b)(6), a health professional from umass (b)(6) medical center.It was mentioned under the section adverse event or product problem that it was a product problem.Update: the b1016 ext set was initially placed/used on (b)(6) 2024.There was no any issues noted or observed during flushing.One infusion infusing for 16 hours before the issue.The area where the tubing/filter separation was observed was unknown, report states the filter was no longer connected to the tubing.There was no any additional clinical observations or comments.Sample photo is not available.The device is not available to be returned for analysis/investigation as the devices were thrown away.There were no serious injuries in the reported product issue.
 
Additional Manufacturer Narrative
Medwatch mandatory report uf/ importer # (b)(4).
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of tubing separation could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
8" (20 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19951647
Report Number9617594-2024-01112
Device Sequence Number15667661
Product Code FMG
UDI-Device Identifier00887709000087
UDI-Public(01)00887709000087(17)290101(10)13867908
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1016
Device Lot Number13867908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION (TPN), MFR UNK.
Patient SexUnknown